# SDR IPXA2025022605227

- Difficulty date: January 9, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR-HINGE 11 R/H O/B FLAP I/B AFT HINGE LUG #13 I/B FACE HAS INCOMING REPAIR AND CORROSION BR-020. REMOVE AND REPLACE SUPPORT HINGE ASSY P/N=ARC1984-502 IAW BOEING CMM 57-52-04. REVIEWED
